Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 10:43:03 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643045
  • Total Topics: 48929
  • Online Today: 213
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HAART and hair color change  (Read 1668 times)

0 Members and 1 Guest are viewing this topic.

Offline egello

  • Member
  • Posts: 899
  • cb
HAART and hair color change
« on: March 14, 2007, 02:23:54 AM »
for a couple of years now before i got sick with PCP, my hair (naturally black) has been turning lighter and lighter almost to a point of reddish light brown. however, i noticed that since starting my meds. 1.5 months ago, my new growing hair is as black as it used to be some years ago.

anyone noticed this change?

if so, is hiv causing hair to get lighter?
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline egello

  • Member
  • Posts: 899
  • cb
Re: HAART and hair color change
« Reply #1 on: March 15, 2007, 04:20:48 PM »
ok, i am noticing mroe and more,, the new growth is definitely jet black, and there is a clear line of new black hair and the pre HAART almost blond hair, everyone thinks that i had my hair bleached and my natural hair color is growing back... what the heck... anyone ever experience this?

could it be that the HAART is making my digestion better so all the nutrients that feed color black is gaining back?
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline egello

  • Member
  • Posts: 899
  • cb
Re: HAART and hair color change
« Reply #2 on: March 15, 2007, 11:20:43 PM »
somebody please respond???
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline Kellyk

  • Member
  • Posts: 49
Re: HAART and hair color change
« Reply #3 on: March 15, 2007, 11:36:53 PM »
I think I've noticed more grey since starting HAART in Nov. :/

Offline milker

  • Member
  • Posts: 4,034
  • Protected phone sex
Re: HAART and hair color change
« Reply #4 on: March 15, 2007, 11:41:12 PM »
I'm not sure I understand well.

Are you saying that since tested positive you noticed that your hair was going blond and when you started meds your hair was going back to its natural color?
mid-dec: stupid ass
mid-jan: seroconversion
mid-feb: poz
mar 07: cd4 432 (35%) vl 54000
may 07: cd4 399 (28%) vl 27760
jul 07: cd4 403 (26%) vl 99241
oct 07: cd4 353 (24%) vl 29993
jan 08: cd4 332 (26%) vl 33308
mar 08: cd4 392 (23%) vl 75548
jun 08: cd4 325 (27%) vl 45880
oct 08: cd4 197 (20%) vl 154000 <== aids diagnosis
nov 2 08 start Atripla
nov 30 08: cd4 478 (23%) vl 1880 !!!!!!!!!!!!!!!!!!!!!!!!!!
feb 19 09: cd4 398 (24%) vl 430 getting there!
apr 23 09: cd4 604 (29%) vl 50 woohoo :D :D
jul 30 09: cd4 512 (29%) vl undetectable :D :D
may 27 10: cd4 655 (32%) vl undetectable :D :D

Now accepting applications from blowjob ninjas™

Offline Ihavehope

  • Member
  • Posts: 1,366
  • Yes, I'm a cry baby, AND WHAT?
Re: HAART and hair color change
« Reply #5 on: March 16, 2007, 02:25:34 PM »
i don't get in egello.

Your hair is growing back to it's natural hair color and u are freaked out?

You should really calm down a notch, i would worry if my hair was turning blond but that didn't seem to worry you much. anyway ask your doc.
Infected: April 2005
12/6/06 - Diagnosed HIV positive
12/19/06 - CD4 = 240  22% VL = 26,300
1/4/07 - CD4 = 200 16% VL = ?
2/9/07 = Started Kaletra/Truvada
3/13/07 = CD4 = 386 22% VL ?

Offline pozniceguy

  • Member
  • Posts: 1,181
  • Niceguy Dallas
Re: HAART and hair color change
« Reply #6 on: March 16, 2007, 06:46:59 PM »
Egello..similar  thing happened to me....before I was sick I had very thick dark brown salt/pepper hair......after I started meds  my hair thinned out significantly and turned almost white...after two years I  was almost back to where I started from..reasonably thick med brown s/p hair...I took more than a year to get cd 4 above 200 and vl  undetectable

Dr told me it was essentially the same as the effects of chemotherapy.....large doses of drugs..very compromised immune system.. nutrition way out of balance.....then as your body recovers so does some of the more obvious effects....

Nick
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline egello

  • Member
  • Posts: 899
  • cb
Re: HAART and hair color change
« Reply #7 on: March 17, 2007, 04:30:52 AM »
no no,, i wasn't really worried, but i just thought it was interesting.

for several years before i was diagnosed with aids, my hair was turning lighter and lighter almost going blond, but since starting HAART two months ago, my new growth is completely black as my hair used to be. I can see a line between the new hair growing out since starting the HAART and hair before that.

So i guess this is a good thing? I mean I feel like crap on some days due to the meds, but does the hair color change show that I am actually getting better? even though my brain fog is getting worse everyday? hmm,, i have no idea

Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.